arrow
Volume 34, Number 4
Previous Issue Next Issue

Feiteng Huang, Xiaoping Xie & Chensong Zhang

10.4208/jcm.1511-m4496

J. Comp. Math., 34 (2016), pp. 339-364.

Preview Purchase PDF 1498 25772 Abstract

Benyu Guo & Hongli Jia

10.4208/jcm.1602-m4537

J. Comp. Math., 34 (2016), pp. 365-384.

Preview Purchase PDF 1343 26201 Abstract

Begoña Cano & Adolfo González-Pachón

10.4208/jcm.1601-m4541

J. Comp. Math., 34 (2016), pp. 385-406.

Preview Purchase PDF 1351 25680 Abstract

Xuefeng Duan, Zhuling Jiang & Anping Liao

10.4208/jcm.1601-m2015-0388

J. Comp. Math., 34 (2016), pp. 407-420.

Preview Purchase PDF 1311 26138 Abstract

Jinyan Fan, Jianyu Pan & Hongyan Song

10.4208/jcm.1601-m2015-0399

J. Comp. Math., 34 (2016), pp. 421-436.

Preview Purchase PDF 1412 26115 Abstract

Rong Zhou, Xiang Wang & Peng Zhou

10.4208/jcm.1601-m2015-0416

J. Comp. Math., 34 (2016), pp. 437-450.

Preview Purchase PDF 1349 26640 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard